# SDR DALA2025091106706

- Difficulty date: September 6, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,931 hours, 32,407 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE ROW 17 MASKS DROPPED ABC. REPACKED AND RESTOWED OXY MASKS IAW AMM 35-21. A/C OK FOR SVC.
